# SDR UALA2011112906564

- Difficulty date: November 29, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 66,997 hours, 12,222 cycles
- Engine: Pwa PW4077
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 4208061
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FUEL FILTER EICAS MESSAGE, REF LM2337, FOUND BARE WIRE IN CONNECTER DS73001 AT FUEL DP SWITCH ABOUT 2 INCHES LONG.   REPLACED WIRE HARNESS.  OPS CHECKED OKAY REF TEST 6 AND EEC BITE PER MM.
